MathSciNet Relay Station
MathSciNet bibliographic data
MR807494 (87d:35036) 35H05 (35S05 58G15)
Ōkaji, Takashi Analytic hypoellipticity for operators with symplectic characteristics. J. Math. Kyoto Univ. 25 (1985), no. 3, 489–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement